# SDR VNAA201909289996

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7904
- Aircraft time: 34,500 hours, 34,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RPB WEB HAS  APPLIED CIC ON BULKHEAD REPAIR DOUBLER AND TRIPLER IAW CRJ 200 SRM 51-21-11.ONE AREA WITH INDICATIONS NOTED IN THE HEEL LINE AREA OF BL 0 VERT POST AT WL 109-WL114 60%. FAILED NDT INSP
